# SDR UIEA2017041400549

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 71,080 hours, 10,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 765-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK BETWEEN BS 765 & 865, LBL 11.33.  REPAIRED THE SEAT TRACK IAW SRM 53-00-52-2R-12, REV 79, AND EI T2017A53M-725, REV 1.
